# SDR YENA20110606264

- Difficulty date: June 6, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N292JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000179
- Aircraft time: 9,096 hours, 5,155 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2007051572
- Condition: Failed
- Location: Nr 2
- Part time: 9,096 hours, 5,148 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 131 BUF-JFK, BURNT SMELL FROM AFT CABIN ON APPROACH, TURNED OFF NR 2 PACK AND TV AS PRECAUTION.  PERFORMED FIM TASK 21-70-00-810-801A FOUND NR 2 PACK ACM TO BE AT FAULT.  REMOVED AND REPLACED RT AIR CYCLE MACHINE IAW 21-51-05.  OPS CHECK NORMAL.
